Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Gravitationsphysik     Collection: Quantum Gravity and Unified Theories     Display Documents



  history
ID: 2782.3, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
A non-perturbative Lorentzian path integral for gravity
Authors:Ambjörn, Jan; Jurkiewicz, Jerzy; Loll, Renate
Language:English
Date of Publication (YYYY-MM-DD):2000
Title of Journal:Physical Review Letters
Volume:85
Start Page:924
End Page:927
Review Status:not specified
Audience:Not Specified
Abstract / Description:We construct a well-defined regularized path integral for Lorentzian quantum gravity in terms of dynamically triangulated causal space-times. Each Lorentzian geometry and its action have a unique Wick rotation to the Euclidean sector. All space-time histories possess a distinguished notion of a discrete proper time and, for finite lattice volume, the associated transfer matrix is self-adjoint, bounded, and strictly positive. The degenerate geometric phases found in dynamically triangulated Euclidean gravity are not present.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
Full Text:
You have privileges to view the following file(s):
2782.pdf  [119,00 Kb] [Comment:arXiv]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.